# SDR AALA202205028961

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 56,504 hours, 28,169 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000303000
- Part serial: CC2774
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR TOP SKIN PANEL DELAMINATED / MOISTURE CONTAMINATION 68 INCHES FROM THE INBOARD SIDE AND 13.25 INCHES UP FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-020.
